Log in
British Lung Foundation
38,510 members45,414 posts

Voice problems

I am on nintedanib and have been for 4 months no side effects. I was also put on a new asthma drug called Revlar. I am experiencing voice loss or very gravelly voice towards end of day. Have changed Asthma drug as on of the side effects was voice disorder. I am now on Fostair. Anyone having or had similar issues. The Brompton tell me its possible the Nintedanib.

Be interested to hear from anyone on this subject.

Robin

12 Replies
oldestnewest

I had a voice problem with a powder inhaler and had it changed to a liquid one. Any inhaler can cause throat irritation if the throat isn’t rinsed afterwards I. E by gargling and plenty of drinks.

Reply

Hi I am on Relvar and this does effect your voice, it also gives you thrush in the mouth, just have to rinse my mouth out, this was due to my esoponlic ashma. It does work for me and found this the best inhaler for me, I found drinking a freshly squeeze lemon juice mixed with warm water helps. Hope this helps.

Reply

I agree it was the best inhaler I have had over the years, the Asthma nurse did suggest gargling after each puff. Anyway on Fostair now I will try this and see if it works and voice comes back, if not I will go back to Relvar and go the lemon route.

My specialist nurse suggested it may be the IPF drugs, I think I will rule out the Asthma ones first.

Robin

Reply

Stay safe and keep in touch... In my option the side effects are more manageable than the problem.

Reply

I think you are right, take care

Reply

Have to say, my voice got lower before I was diagnosed with COPD - it seems to have been a symptom of it.

Reply

Hi robinc10, the doctor put me on this as recommended by consultant, i did query this as I have bronchectasis not asthma she just said the consultant knows what he is doing. After just 2 days I developed a cough and sore throat, I havent taken it since. I must admit that finding the correct inhaler is proving a nightmare, so am not taking anything at the moment. Everybody is different so its trial and error, just get one that suits you. Irene x

1 like
Reply

Its strange, I was on Seritide for years which seemed to work, they took me off everything and only in the last two months put me on this Relvar, I am now on Fostair as I said three days in and hoping my voice will come back.

Reply

robinc10

Hi, yes have the same problem, was referred to a voice/throat specialist at local hospital. He gave me a list of exercises to do & suggested a very cheap steam inhaler (available from amazon around £3).

Try to get your GP to refer you to your local hospital for a test. Meanwhile try the steam inhaler.

IKeith

Reply

Thanks ikeith I shall try that

Reply

I have the same problem with the gravelly voice don't know what to do about it

Reply

Mine just cleared up eventually.

Reply

You may also like...